MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 3 LT; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCMNTDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 3 LT; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCMNTDPOLYMERMETALPOLYMER
Model Number 71422693
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) clinical study (b)(6).Subject: (b)(6).Ae#02: it was reported that patient underwent knee manipulation to resolve a rom limitation issue.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting.The information states that event did not occur, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
ANTHEM TIBIAL BASE PLATE SZ 3 LT
Common Device Name
PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCMNTDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9557537
Report Number1020279-2020-00130
Device Sequence Number11331634
Product Code JWH
UDI-Device Identifier00885556531389
UDI-Public00885556531389
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422693
Device Catalogue Number71422693
Device Lot Number19GM08704
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;